# SDR ASAA2017011419372

- Difficulty date: January 14, 2017
- Submitted: January 18, 2017
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 37,816 hours, 11,211 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Compensator
- Part number: 2020201
- Part serial: 6847
- Condition: Failed
- Location: Fuel Tank
- Part time: 37,816 hours, 11,211 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING TASK CARD NG 28FCD-18088-1 ON THE NR 1 MAIN TANK, FOUND THE COMPENSATOR PROBE (66.69PF),TU 1(65.80PF), TU 3(41.92PF) TU 6(38.80PF), TU 8 (38.36PF), TU 9 (34.14PF) AND TU 10 (42.21PF) OUT OF LIMITS PER AMM 28-41-21-710-801. GROUNDED - YES. REPLACED ALL PROBE AND COMPENSATOR, SYSTEM TEST FUEL QTY INDICATING SYSTEM GOOD REF AMM 28-41-00-730-801.
